Functiones et Approximatio Commentarii Mathematici

Differential operators on modular forms associated to theta series

Min Ho Lee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct an operator on modular forms by modifying the derivative operator using certain theta series. To show that the image of a~modular form under this operator is a~modular form we use Jacobi-like forms determined by theta series as well as quasimodular forms obtained from such Jacobi-like forms.

Article information

Source
Funct. Approx. Comment. Math., Volume 52, Number 1 (2015), 75-82.

Dates
First available in Project Euclid: 20 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.facm/1426857036

Digital Object Identifier
doi:10.7169/facm/2015.52.1.6

Mathematical Reviews number (MathSciNet)
MR3326125

Zentralblatt MATH identifier
1381.11030

Subjects
Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 11F50: Jacobi forms

Keywords
modular forms theta series Jacobi-like forms quasimodular forms

Citation

Lee, Min Ho. Differential operators on modular forms associated to theta series. Funct. Approx. Comment. Math. 52 (2015), no. 1, 75--82. doi:10.7169/facm/2015.52.1.6. https://projecteuclid.org/euclid.facm/1426857036


Export citation

References

  • Y. Choie and M.H. Lee, Quasimodular forms, Jacobi-like forms, and pseudodifferential operators, preprint.
  • P.B. Cohen, Y. Manin, and D. Zagier, Automorphic pseudodifferential operators, Algebraic Aspects of Nonlinear Systems, Birkhäuser, Boston, 1997, pp. 17–47.
  • C. Dong and G. Mason, Transformation laws for theta functions, CRM Proc. Lecture Notes, vol. 30, Amer. Math. Soc., Providence, RI, 2001, pp. 15–26.
  • F. Martin and E. Royer, Formes modulaires et transcendance, Formes modulaires et périodes (S. Fischler, E. Gaudron, and S. Khémira, eds.), Soc. Math. de France, 2005, pp. 1–117.
  • B. Schoeneberg, Elliptic modular functions, Springer-Verlag, Heidelberg, 1974.
  • D. Zagier, Modular forms and differential operators, Proc. Indian Acad. Sci. Math. Sci. 104 (1994), 57–75.